# SDR 20010323CW005

- Difficulty date: February 14, 2001
- Submitted: March 23, 2001
- Operation: General aviation
- Aircraft: N74GW
- Make and model: Cessna 172S
- Aircraft serial: 172S8143
- Engine: Lyc IO360L2A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 63B22623
- Part serial: 0175842
- Condition: Inoperative
- Location: Fuel Distributio
- Part time: 665 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO WAS CLEANED AND RECERTIFIED, WHICH PARTIALLY IMPROVED ENGINE PERFORMANCE.  ENGINE STILL BACKFIRED AT 1300-1500 RPM.  CLEANED INJECTORS, WITH NO CHANGE.   REMOVED AND INSPECTED FUEL DISTRIBUTION VALVE.  FOUND SMALL AMOUNT OF LINT PARTIALLY  BLOCKING PASSAGES AT NR3 CYLINDER PORT.  CLEANED AND REASSEMBLED VALVE.  RUNUP AND OPS CHECKS NORMAL.
